# SDR DALA2019030501457

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 75,263 hours, 15,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK- CORROSION FOUND ON CABIN SEAT TRACK RBL 88.5, STA 1098 TO STA 1208 FOUND 5 LOCATON WITHIN OF LIMIT. STA1131 IS 0.043". STA1197 IS 0.037" FOUND 2 LOCATION OUT OF LIMITS. REPAIRED. (LP 0970460)
